Maintenance Notice

Due to necessary scheduled maintenance, the JMIR Publications website will be unavailable from Monday, December 24 through Wednesday, December 26 inclusive. We apologize in advance for any inconvenience this may cause you.

Who will be affected?

Citing this Article

Right click to copy or hit: ctrl+c (cmd+c on mac)

Published on 21.11.17 in Vol 6, No 11 (2017): November

This paper is in the following e-collection/theme issue:

Works citing "Surgical Interventions for the Treatment of Supracondylar Humerus Fractures in Children: Protocol of a Systematic Review"

According to Crossref, the following articles are citing this article (DOI 10.2196/resprot.8343):

(note that this is only a small subset of citations)

  1. Lin-Guo , Zhang X, Yang J, Wang Z, Qi Y, Shan-Zhu , Meng X. A systematic review and meta-analysis of two different managements for supracondylar humeral fractures in children. Journal of Orthopaedic Surgery and Research 2018;13(1)
    CrossRef